# SDR REXA2012102001128

- Difficulty date: October 9, 2012
- Submitted: October 20, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 18,349 hours, 15,745 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FS 621 BULKHEAD HAS MULTIPLE GOUGES ON SKIN.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
